# SDR AALA20101202DFW04

- Difficulty date: December 1, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 57,607 hours, 19,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING LEFT SIDE EXIT SIGN DAMAGED.  INSTALLED SERVICEABLE EXIT SIGN.  OPS CHECK NORMAL.
